# SDR CALA2025112011359

- Difficulty date: November 15, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N22992
- Make and model: Boeing 787-9
- Aircraft serial: 63634
- Aircraft time: 4,034 hours, 402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM DETECTED WELS MMSG {33-12131} *CLASS 31 - REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERG LIGHTING SYS CONTROL UNITS. * REF FIM DMC-B787-A-33-50-F1-P3A-421A-A TO ISOLATE FAULT. REF CONFIG DWG 2500DD15996 TO AID LOCATING WCU CLASS 31.1 M3351033 INSIDE OFAR, AT BUNK #1 BEHIND ACCESS PANEL FWD SIDE OF BUNK. CARRIED BY ELB IF THE WCU NEEDS TO BE REPLACED & S/W UPLOADED, REF ECRA 3351-01521 WHICH APPROVES THE AMM EFFECTIVITY TO INCLUDE THIS TAIL #. PERFORMED OPS CHECKS IAW MM 33-51-00. ALL TESTS PASS AND COULD NOT DUPLICATE ANY FAULTS. NO FAULTS NOTED. ITEM CLEARED.
